Advertisement

Lectures on Pluripotential Theory on Compact Hermitian Manifolds

  • Sławomir DinewEmail author
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2246)

Abstract

The note is an extended version of lectures pluripotential theory in the setting of compact Hermitian manifolds given by the author in July 2018 at Cetraro.

Notes

Acknowledgements

The Author wishes to thank the referee for very careful reading and valuable suggestions. The Author was partially supported by NCN grant 2013/08/A/ST1/00312.

References

  1. [AB95]
    L. Alessandrini, G. Bassanelli, Modifications of compact balanced manifolds. C. R. Acad. Sci. Paris 320, 1517–1522 (1995)MathSciNetzbMATHGoogle Scholar
  2. [BT76]
    E. Bedford, B.A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation. Invent. Math. 37(1), 1–44 (1976)MathSciNetzbMATHCrossRefGoogle Scholar
  3. [BT82]
    E. Bedford, B.A. Taylor, A new capacity for plurisubharmonic functions. Acta Math. 149(1–2), 1–40 (1982)MathSciNetzbMATHCrossRefGoogle Scholar
  4. [BL11]
    Z. Blocki, On the uniform estimate in the Calabi-Yau theorem, II. Sci. China Math. 54(7), 1375–1377 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  5. [CE83]
    U. Cegrell, Discontinuité de l’opérateur de Monge-Ampère complexe. C. R. Acad. Sci. Paris Sér. I Math. 296(21), 869–871 (1983)MathSciNetzbMATHGoogle Scholar
  6. [Che87]
    P. Cherrier, Équations de Monge-Ampère sur les variétés hermitiennes compactes. (French) [Monge-Ampére equations on compact Hermitian manifolds]. Bull. Sci. Math. (2) 111(4), 343–385 (1987)Google Scholar
  7. [CLN69]
    S.S. Chern, H.I. Levine, L. Nirenberg, Intrinsic Norms on a Complex Manifold . Global Analysis (Papers in Honor of K. Kodaira) (Univ. Tokyo Press, Tokyo, 1969), pp. 119–139CrossRefGoogle Scholar
  8. [Chi]
    I. Chiose, On the invariance of the total Monge-Ampere volume of Hermitian metrics (2016). Preprint arXiv:1609.05945Google Scholar
  9. [De81]
    P. Delanoë, Équations du type de Monge-Ampère sur les variétés riemanniennes compactes. II. (French) [Monge-Ampère equations on compact Riemannian manifolds. II]. J. Funct. Anal. 41(3), 341–353 (1981)Google Scholar
  10. [Dem93]
    J.P. Demailly, A numerical criterion for very ample line bundles. J. Differ. Geom. 37(2), 323–374 (1993)MathSciNetzbMATHCrossRefGoogle Scholar
  11. [Dem]
    J.P. Demailly, Complex Analytic and Differential geometry, self published e-bookGoogle Scholar
  12. [D16]
    S. Dinew, Pluripotential theory on compact Hermitian manifolds. Ann. Fac. Sci. Toulouse Math. (6) 25(1), 91–139 (2016)MathSciNetzbMATHCrossRefGoogle Scholar
  13. [DK12]
    S. Dinew, S. Kolodziej, Pluripotential estimates on compact Hermitian Manifolds, Advances in geometric analysis. Adv. Lect. Math. 21, 69–86 (2012)MathSciNetzbMATHGoogle Scholar
  14. [DOT03]
    G. Dloussky, K. Oeljeklaus, M. Toma, Class VII 0 surfaces with b 2 curves. Tohoku Math. J. (2) 55, 283–309 (2003)Google Scholar
  15. [EGZ09]
    P. Eyssidieux, V. Guedj, A. Zeriahi, Singular Kähler-Einstein metrics. J. Am. Math. Soc. 22, 607–639 (2009)zbMATHCrossRefGoogle Scholar
  16. [FIUV09]
    M. Fernandez, S. Ivanov, L. Ugarte, R. Villacampa, Non Kaehler heterotic string compactifications with non-zero fluxes and constant dilation. Commun. Math. Phys. 288, 677–697 (2009)zbMATHCrossRefGoogle Scholar
  17. [FPS04]
    A. Fino, M. Parton, S. Salamon, Families of strong KT structures in six dimensions. Comment. Math. Helv. 79, 317–340 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  18. [FT]
    A. Fino, G. Tomassini, On Astheno-Kähler metrics. J. Lond. Math. Soc. 83(2), 290–308 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  19. [FLY12]
    Y. Fu, J. Li, S.T. Yau, Balanced metrics on non-Kähler Claabi-Yau threefolds. J. Diff. Geom. 90, 81–130 (2012)zbMATHCrossRefGoogle Scholar
  20. [Ga]
    P. Gauduchon, Le théorème de l’excentricitè nulle (French). C. R. Acad. Sci. Paris 285, 387–390 (1977)MathSciNetzbMATHGoogle Scholar
  21. [GL10]
    B. Guan, Q. Li, Complex Monge-Ampère equations and totally real submanifolds. Adv. Math. 225, 1185–1223 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  22. [GZ05]
    V. Guedj, A. Zeriahi, Intrinsic capacities on compact Kähler manifolds. J. Geom. Anal. 15(4), 607–639 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  23. [Hö1]
    L. Hödrmander, An Introduction to Complex Analysis in Several Variables (Van Nostrand, Princeton, 1973)Google Scholar
  24. [Ho48]
    H. Hopf, Zur Topologie der komplexen Mannigfaltigkeiten. Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948 (Interscience Publishers, Inc., New York, 1948), pp. 167–185Google Scholar
  25. [Hö2]
    L. Hörmander, Notions of Convexity. Progress in Mathematics, vol. 127 (Birkhäuser Boston, Inc., Boston, 1994), viii+414 pp.Google Scholar
  26. [In74]
    M. Inoue, On surfaces of Class VII 0. Invent. Math. 24, 269–310 (1974)MathSciNetzbMATHCrossRefGoogle Scholar
  27. [JY93]
    J. Jost, S.T. Yau, A non linear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geoemtry. Acta Math. 170, 221–254 (1993)MathSciNetzbMATHCrossRefGoogle Scholar
  28. [Ka78]
    M. Kato, Compact complex manifolds containing “global” spherical shells. I, in Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977) (Kinokuniya Book Store, Tokyo, 1977), pp. 45–84MathSciNetzbMATHCrossRefGoogle Scholar
  29. [Kod64]
    K. Kodaira, On the structure of compact complex analytic surfaces. I. Am. J. Math. 86, 751–798 (1964)MathSciNetzbMATHCrossRefGoogle Scholar
  30. [Kod66]
    K. Kodaira, On the structure of compact complex analytic surfaces. II. Am. J. Math. 88, 682–721 (1966)MathSciNetzbMATHCrossRefGoogle Scholar
  31. [Kod68a]
    K. Kodaira, On the structure of compact complex analytic surfaces. III. Am. J. Math. 90, 55–83 (1968)MathSciNetCrossRefGoogle Scholar
  32. [Kod68b]
    K. Kodaira, On the structure of complex analytic surfaces. IV. Am. J. Math. 90, 1048–1066 (1968)MathSciNetzbMATHCrossRefGoogle Scholar
  33. [Kol98]
    S. Kolodziej, The complex Monge-Ampère equation. Acta Math. 180(1), 69–117 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  34. [Kol03]
    S. Kolodziej, The Monge-Ampère equation on compact Kähler manifolds. Indiana Univ. Math. J. 52(3), 667–686 (2003)MathSciNetzbMATHCrossRefGoogle Scholar
  35. [Kol05]
    S. Kolodziej, The complex Monge-Ampère equation and pluripotential theory. Mem. Am. Math. Soc. 178(840), x+64 (2005)Google Scholar
  36. [KN1]
    S. Kolodziej, N.C. Nguyen, Weak solutions to the complex Monge-Ampère equation on compact Hermitian manifolds. Contemp. Math. 644, 141–158 (2015)zbMATHCrossRefGoogle Scholar
  37. [KN2]
    S. Kolodziej, N.C. Nguyen, Stability and regularity of solutions of the Monge-Ampère equation on Hermitian manifolds. Adv. Math. 346, 264–304 (2019)MathSciNetzbMATHCrossRefGoogle Scholar
  38. [KN3]
    S. Kolodziej, N.C. Nguyen, Hölder continuous solutions of the Monge-Ampère equation on compact Hermitian manifolds. Ann. Inst. Fourier (2018). Preprint arXiv:1708.06516Google Scholar
  39. [KT08]
    S. Kolodziej, G. Tian, A uniform L estimate for complex Monge-Ampère equations. Math. Ann. 342(4), 773–787 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  40. [LT95]
    M. Lübke, A. Teleman, The Kobayashi-Hitchin Correspondence (World Scientific Publishing Co., Singapore, 1995)zbMATHCrossRefGoogle Scholar
  41. [Mi09]
    K. Mitsuo, Astheno-Kähler structures on Calabi-Eckman manifolds. Colloq. Math. 155, 33–39 (2009)CrossRefGoogle Scholar
  42. [Na84]
    I. Nakamura, On surfaces of class VII 0 with curves. Invent. Math. 78(3), 393–443 (1984)MathSciNetzbMATHCrossRefGoogle Scholar
  43. [Pop13]
    D. Popovici, Deformation limits of projective manifolds: Hodge numbers and strongly Gauduchon metrics. Invent. Math. 194(3), 515–534 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  44. [Pop14]
    D. Popovici, Deformation openness and closedness of various classes of compact complex manifolds; examples. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13(2), 255–305 (2014)Google Scholar
  45. [Siu]
    Y.T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math. 27, 53–156 (1974)MathSciNetzbMATHCrossRefGoogle Scholar
  46. [Siu09]
    Y.T. Siu, Dynamic multiplier ideal sheaves and the construction of rational curves in Fano manifolds (2009). Preprint arXiv:0902.2809Google Scholar
  47. [T10]
    A. Teleman, Instantons and curves on class VII surfaces. Ann. Math. (2) 172(3), 1749–1804 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  48. [T89]
    G. Tian, On Kähler-Einstein metrics on certain Kähler manifolds with C 1(M) > 0. Invent. Math. 89(2), 225–246 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  49. [TW10a]
    V. Tosatti, B. Weinkove, Estimates for the complex Monge-Ampère equation on Hermitian and balanced manifolds. Asian J. Math. 14(1), 19–40 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  50. [TW10b]
    V. Tosatti, B. Weinkove, The complex Monge-Ampère equation on compact Hermitian manifolds. J. Am. Math. Soc. 23(4), 1187–1195 (2010)zbMATHCrossRefGoogle Scholar
  51. [TW12]
    V. Tosatti, B. Weinkove, Plurisubharmonic functions and nef classes on complex manifolds. Proc. Am. Math. Soc. 140(11), 4003–4010 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  52. [TWWY14]
    V. Tosatti, Y. Wang, B. Weinkove, X. Yang, \(\mathcal C^{2,\alpha }\) estimates for nonlinear elliptic equations in complex and almost complex geometry. Calc. Var. PDE 54, 431–453 (2015)Google Scholar
  53. [TW14]
    V. Tosatti, B. Weinkove, The Chern-Ricci flow on complex surfaces. Compos. Math. 149(12), 2101–2138 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  54. [Y78]
    S.T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation. I. Commun. Pure Appl. Math. 31(3), 339–411 (1978)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Institute of MathematicsJagiellonian UniversityKrakówPoland

Personalised recommendations